MathSciNet Relay Station
MathSciNet bibliographic data
MR831120 33A65 (42C05)
Frenzen, C. L.; Wong, R. Asymptotic expansions of the Lebesgue constants for Jacobi series. Pacific J. Math. 122 (1986), no. 2, 391–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement